# SDR YENA20120313454

- Difficulty date: March 13, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 2871
- Aircraft time: 22,276 hours, 7,722 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: A7224
- Condition: Broken
- Location: Evac Slide
- Part time: 32,702 hours, 12,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6443, ON GROUND HEAVY MAINTENANCE CHECK FOUND CONNECTION TIP BROKEN OFF LOWER LT OVERWING ESCAPE SLIDE AT INFLATION BOTTLE.  REMOVED AND REPLACED SLIDE BOTTLE IAW AMM TASK 25-62-46-400-001.
